Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Ulusal 2023 Açık erişimli

On Generalizations of Hölder's and Minkowski's Inequalities

Uğur Selamet Kırmacı

Mathematical Sciences and Applications E-Notes Cilt 11 · Sayı 4 · ss. 213–225 · 01.12.2023
DOI ile aç

Özet

We present the generalizations of Hölder's inequality and Minkowski's inequality along with the generalizations of Aczel's, Popoviciu's, Lyapunov's and Bellman's inequalities. Some applications for the metric spaces, normed spaces, Banach spaces, sequence spaces and integral inequalities are further specified. It is shown that $({mathbb{R}}^n,d)$ and $left(l_p,d_{m,p}right)$ are complete metric spaces and $({mathbb{R}}^n,{left|xright|}_m)$ and $left(l_p,{left|xright|}_{m,p}right)$ are $frac{1}{m}-$Banach spaces. Also, it is deduced that $left(b^{r,s}_{p,1},{left|xright|}_{r,s,m}right)$ is a $frac{1}{m}-$normed space.

Atıf için künye

Kırmacı, U. S. (2023). On Generalizations of Hölder's and Minkowski's Inequalities. Mathematical Sciences and Applications E-Notes, 11(4), 213–225. https://doi.org/10.36753/mathenot.1150375

BibTeX
@article{kirmaci2023-153701,
  author = {Kırmacı, Uğur Selamet},
  title = {On Generalizations of Hölder's and Minkowski's Inequalities},
  journal = {Mathematical Sciences and Applications E-Notes},
  year = {2023},
  volume = {11},
  number = {4},
  pages = {213--225},
  issn = {2147-6268},
  doi = {10.36753/mathenot.1150375},
  url = {https://akademik.atauni.edu.tr/yayinlar/153701-on-generalizations-of-holders-and-minkowskis-inequalities}
}